# SDR COMA9531216

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341CA
- Make and model: Saab SF340A
- Aircraft serial: 340A021
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct Assy
- Part number: 72PEF9109013
- Condition: Failed
- Location: Rt Engine
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE INTAKE HEAT FAIL INDICATION AND A WHITE FLASHING GLOW VISIBLE INSIDE INTAKE.  REPLACED UPPER INLET ASSY.
